# SDR HALA2017120400268

- Difficulty date: December 2, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 17,321 hours, 2,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD AISLE EMERGENCY LIGHT AT ROW 25 LEFT MISSING LENS.  INSTALLED NEW LENS.
